MAUDE Adverse Event Report: ABBOTT CRM IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT CRM IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5380
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with the investigation results will be provided in the final report.
 
Event or Problem Description
During follow-up, backup vvi was noted on the device.Technical support was contacted and it is unknown whether premature battery depletion or normal eri was the cause of the backup vvi.The device is awaiting explant and replacement to resolve the event.The patient was in stable condition.
 
Event or Problem Description
The device was explanted and replaced to resolve the event of backup vvi.The patient was in stable condition.
 
Additional Manufacturer Narrative
The customer complaint of bvvi was confirmed.The device was received in bvvi settings and output was lower than expected due to low battery level.The device image analysis showed that bvvi occurred due to transient voltage fluctuations which occurred due to hardware code corruption.The original battery had depleted to normal eol level.The analysis performed after installing a new battery and reloading the product code did not find any anomalies.The implant duration was 11.55 years, which exceeded 10.37 year projected longevity and is considered normal battery depletion.Despite extensive testing backup condition could not be reproduced and the cause of code corruption could not be determined.

Brand Name
IDENTITY ADX
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT CRM
15900 valley view court
sylmar CA 91342
MDR Report Key8660736
Report Number2017865-2019-08980
Device Sequence Number19407895
Product Code LWP
UDI-Device Identifier05414734006897
UDI-Public05414734006897
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2009
Device Model Number5380
Device Lot Number2949459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer07/10/2019
11/13/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/12/2019
11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR